# SDR ASOA04023

- Difficulty date: January 7, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 2R5206B
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4399 - DURING A GROUND INSPECTION IN JAX, THE PASSENGER DOOR WOULD NOT CLOSE OR OPEN.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
